


default search action
"Application of Richardson extrapolation for multi-dimensional advection ..."
Zahari Zlatev et al. (2014)
- Zahari Zlatev
, Ivan Dimov, István Faragó
, Krassimir Georgiev
, Ágnes Havasi, Tzvetan Ostromsky
:
Application of Richardson extrapolation for multi-dimensional advection equations. Comput. Math. Appl. 67(12): 2279-2293 (2014)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.